Alert archive / Puerto Rico / Small Craft Advisories in 2011
Small Craft Advisory 112, NWS JSJ
NWS JSJ issued this small craft advisory at Jun 22, 2011, 3:26 AM CDT. It took effect at Jun 23, 2011, 2:00 AM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2011, 3:26 AM CDT (08:26 UTC)
- In effect from
- Jun 23, 2011, 2:00 AM CDT
- Expired
- Jun 24, 2011, 2:00 PM CDT
- In force
- 36 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
095 WHCA72 TJSJ 220826 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 426 AM AST WED JUN 22 2011 ...HIGH PRESSURE ACROSS THE CENTRAL ATLANTIC WILL MAINTAIN A MODERATE TO FRESH TRADE WIND FLOW ACROSS THE REGIONAL WATERS THROUGH THE END OF THE WEEK... .A MODERATE TO FRESH TRADE WIND FLOW WILL CREATE SEAS OF 7 FEET ACROSS THE CARIBBEAN WATERS AND ACROSS THE MONA PASSAGE. AMZ732-741-221630- /O.NEW.TJSJ.SC.Y.0112.110623T0700Z-110624T1300Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 426 AM AST WED JUN 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 9 AM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 9 AM AST FRIDAY. * WAVES: SEAS WILL RANGE FROM 6 TO 7 FEET THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
9 follow-up statements
666 WHCA72 TJSJ 221435 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1035 AM AST WED JUN 22 2011 ...SURFACE HIGH PRESSURE ACROSS THE CENTRAL ATLANTIC WILL MAINTAIN A MODERATE TO FRESH TRADE WIND FLOW ACROSS THE REGIONAL WATERS THROUGH AT LEAST SATURDAY... .A MODERATE TO FRESH TRADE WIND FLOW WILL CREATE SEAS OF 6 TO 7 FEET ACROSS THE CARIBBEAN OFF SHORE WATERS AND THE MONA PASSAGE. AMZ732-741-222245- /O.CON.TJSJ.SC.Y.0112.110623T0700Z-110624T1300Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1035 AM AST WED JUN 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 9 AM AST FRIDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 3 AM THURSDAY TO 9 AM AST FRIDAY. * WAVES: SEAS WILL RANGE FROM 6 TO 7 FEET FROM EARLY THURSDAY MORNING THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
431 WHCA72 TJSJ 222035 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 435 PM AST WED JUN 22 2011 ...SURFACE HIGH PRESSURE ACROSS THE CENTRAL ATLANTIC WILL MAINTAIN A MODERATE TO FRESH TRADE WIND FLOW ACROSS THE REGIONAL WATERS THROUGH AT LEAST SUNDAY... .A MODERATE TO FRESH TRADE WIND FLOW WILL CREATE SEAS OF 6 TO 7 FEET ACROSS THE CARIBBEAN OFF SHORE WATERS AND THE MONA PASSAGE. AMZ732-741-230445- /O.CON.TJSJ.SC.Y.0112.110623T0700Z-110624T1300Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 435 PM AST WED JUN 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 9 AM AST FRIDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 3 AM THURSDAY TO 9 AM AST FRIDAY. * WAVES: SEAS WILL RANGE FROM 6 TO 7 FEET FROM EARLY THURSDAY MORNING THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
114 WHCA72 TJSJ 230230 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1030 PM AST WED JUN 22 2011 ...SURFACE HIGH PRESSURE ACROSS THE CENTRAL ATLANTIC WILL MAINTAIN A MODERATE TO FRESH TRADE WIND FLOW ACROSS THE REGIONAL WATERS THROUGH AT LEAST SUNDAY... .A MODERATE TO FRESH TRADE WIND FLOW WILL CREATE SEAS OF 6 TO 7 FEET ACROSS THE CARIBBEAN OFF SHORE WATERS AND THE MONA PASSAGE. AMZ732-741-231030- /O.CON.TJSJ.SC.Y.0112.110623T0700Z-110624T1300Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1030 PM AST WED JUN 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 9 AM AST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 9 AM AST FRIDAY. * WAVES: SEAS WILL RANGE FROM 6 TO 7 FEET FROM EARLY THURSDAY MORNING THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
160 WHCA72 TJSJ 230831 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 431 AM AST THU JUN 23 2011 ...MODERATE TO FRESH TRADE WINDS... .A MODERATE TO FRESH TRADE WIND FLOW WILL CREATE SEAS OF 6 TO 8 FEET ACROSS THE SOUTHERN PORTION OF BOTH THE CARIBBEAN OFFSHORE WATERS AND THE MONA PASSAGE. AMZ732-741-231645- /O.EXT.TJSJ.SC.Y.0112.000000T0000Z-110624T1900Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 431 AM AST THU JUN 23 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM AST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM AST FRIDAY. * WAVES: SEAS WILL RANGE FROM 6 TO 8 FEET FROM EARLY THURSDAY MORNING THROUGH FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
745 WHCA72 TJSJ 231425 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1025 AM AST THU JUN 23 2011 ...MODERATE TO FRESH TRADE WINDS... .A MODERATE TO FRESH TRADE WIND FLOW WILL CREATE SEAS OF 6 TO 8 FEET ACROSS THE SOUTHERN PORTION OF BOTH THE CARIBBEAN OFFSHORE WATERS AND THE MONA PASSAGE. AMZ732-741-232230- /O.CON.TJSJ.SC.Y.0112.000000T0000Z-110624T1900Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1025 AM AST THU JUN 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST FRIDAY. * WAVES: SEAS WILL RANGE FROM 6 TO 8 FEET FROM EARLY THURSDAY MORNING THROUGH FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
910 WHCA72 TJSJ 232008 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 408 PM AST THU JUN 23 2011 ...MODERATE TO FRESH TRADE WINDS... .A MODERATE TO FRESH TRADE WIND FLOW WILL CREATE SEAS OF 6 TO 8 FEET ACROSS THE SOUTHERN PORTION OF BOTH THE CARIBBEAN OFFSHORE WATERS AND THE MONA PASSAGE. AMZ732-741-240415- /O.CON.TJSJ.SC.Y.0112.000000T0000Z-110624T1900Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 408 PM AST THU JUN 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST FRIDAY. * WAVES: SEAS WILL RANGE FROM 6 TO 8 FEET FROM EARLY THURSDAY MORNING THROUGH FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
335 WHCA72 TJSJ 240157 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 957 PM AST THU JUN 23 2011 ...MODERATE TO FRESH TRADE WINDS WILL CONTINUE TO PREVAIL ACROSS THE REGIONAL WATERS... .A MODERATE TO FRESH TRADE WIND FLOW WILL CREATE SEAS UP TO 7 FEET ACROSS THE SOUTHERN PORTION OF BOTH THE CARIBBEAN OFFSHORE WATERS AND THE MONA PASSAGE. AMZ732-741-241000- /O.CON.TJSJ.SC.Y.0112.000000T0000Z-110624T1900Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 957 PM AST THU JUN 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST FRIDAY. * WAVES: SEAS WILL RANGE FROM 6 TO 7 FEET THROUGH FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
599 WHCA72 TJSJ 240824 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 424 AM AST FRI JUN 24 2011 ...MODERATE TO FRESH TRADE WINDS WILL CONTINUE TO PREVAIL ACROSS THE REGIONAL WATERS... .A MODERATE TO FRESH TRADE WIND FLOW WILL CREATE SEAS UP TO 7 FEET ACROSS THE SOUTHERN PORTION OF BOTH THE CARIBBEAN OFFSHORE WATERS AND THE MONA PASSAGE. AMZ732-741-241630- /O.CON.TJSJ.SC.Y.0112.000000T0000Z-110624T1900Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 424 AM AST FRI JUN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS AFTERNOON. * WAVES: SEAS WILL RANGE FROM 6 TO 7 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
880 WHCA72 TJSJ 241548 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1148 AM AST FRI JUN 24 2011 ...MODERATE TO FRESH TRADE WINDS WILL CONTINUE TO PREVAIL ACROSS THE REGIONAL WATERS... .A MODERATE TO FRESH TRADE WIND FLOW WILL CREATE SEAS 6 TO 7 FEET ACROSS THE SOUTHERN PORTION OF BOTH THE CARIBBEAN OFFSHORE WATERS AND THE MONA PASSAGE. AMZ732-741-241900- /O.CON.TJSJ.SC.Y.0112.000000T0000Z-110624T1900Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1148 AM AST FRI JUN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS AFTERNOON. * WAVES: SEAS WILL RANGE 6 TO 7 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jun 21, 9:47 PM CDT, 5 hours 39 minutes earlier.
Area forecast discussion, Jun 21, 9:47 PM CDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 1047 PM AST TUE JUN 21 2011 .DISCUSSION...SATELLITES IMAGES ARE SHOWING SHOWER FREE CONDITIONS ACROSS THE ENTIRE LOCAL FORECAST AREA. IF ANY SHOWER DEVELOPS IT WILL BE ALONG THE EASTERN PORTIONS OF PUERTO RICO. && .AVIATION...VFR CONDITIONS WILL CONTINUE TO PREVAIL ACROSS ALL TAF SITES NEXT 24 HRS. LLVL WINDS WILL CONTINUE FROM E TO SE AT AROUND 15 TO 25 KTS FROM THE SFC TO AROUND 15 KFT...BECOMING FROM THE S TO SW ALOFT. && .PREV DISCUSSION... /ISSUED 325 PM AST TUE JUN 21 2011/ SYNOPSIS...MID LEVEL HIGH PRESSURE WILL DOMINATE THE LOCAL WEATHER PATTERN DURING THE NEXT SEVERAL DAYS...WHILE A TUTT LOW IS FORECAST TO EVOLVE NORTH OF THE LOCAL AREA. THE NEXT TROPICAL WAVE TO IMPACT THE AREA IS EXPECTED ON MONDAY. DISCUSSION...GENERALLY FAIR...MAINLY DRY AND VERY WARM TO HOT CONDITIONS ARE EXPECTED ACROSS THE LOCAL AREA FOR THE NEXT FEW DAYS. HOWEVER...THERE WILL STILL BE VERY LIMITED DIURNAL ACTIVITY EACH AFTERNOON OVER PARTS OF THE LOCAL ISLANDS. AVIATION...OTHER THAN AN AFTERNOON TSRA BETWEEN TJBQ AND TJMZ...NO SIG WX IS XPCD FOR THE NEXT FIVE DAYS. MARINE...GENERALLY EXPECT WINDS OF 20 KNOTS OR LESS AND SEAS OF 6 FEET OR LESS ACROSS THE REGIONAL WATERS THROUGH AT LEAST THURSDAY. SMALL BOAT OPERATORS SHOULD EXERCISE CAUTION ACROSS THE LOCAL OFF SHORE WATERS OF THE ATLANTIC AND THE CARIBBEAN AND THE MONA PASSAGE TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... SJU 77 92 77 90 / 10 10 10 10 STT 78 91 78 92 / 10 10 10 10 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 11/10
Hazardous weather outlook, Jun 21, 4:54 AM CDT, 22 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 554 AM AST TUE JUN 21 2011 AMZ710>745-PRZ001>013-221000- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 554 AM AST TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT...MOISTURE ASSOCIATED WITH AND TRAILING A TROPICAL WAVE NOW MOVING SOUTH OF THE REGION...WILL AID IN DEVELOPMENT OF AREAS OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAINLY DURING THE AFTERNOON HOURS. SOME WILL PRODUCE PERIODS OF MODERATE TO LOCALLY HEAVY DOWNPOURS AND THIS MAY LEAD TO URBAN AND SMALL STREAM FLOODING...AS WELL AS MINOR FLOODING OF POOR DRAINAGE AREAS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF ANY SIGNIFICANT WEATHER HAZARDS ARE WELCOME. AMZ715-725-VIZ001-002-221000- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 554 AM AST TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT MOISTURE ASSOCIATED WITH AND TRAILING A TROPICAL WAVE NOW MOVING SOUTH OF THE REGION...WILL AID IN DEVELOPMENT OF AREAS OF ISOLATED SHOWERS AND THUNDERSTORMS MAINLY DURING THE AFTERNOON HOURS. SOME MAY PRODUCE PERIODS OF MODERATE TO LOCALLY HEAVY DOWNPOURS WHICH MAY LEAD TO PONDING OF WATER ON ROADWAYS AND IN AREAS OF POOR DRAINAGE. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF ANY SIGNIFICANT WEATHER HAZARDS ARE WELCOME.
Nearby
Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.